# SDR GAIA04159

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bulged
- Location: C2 Door
- Component: Door, Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND C-2 DOOR SKIN BULGE IN LOWER SECTION.  REF FASI NR 86950, INSTALLED SKIN REPAIR DOUBLER IAW SRM 52-00-3.
